Research Paper Operator theory
1. Coupled fixed point results for $T$-contractions on $\mathcal{F}$-metric spaces and an application

H. Majani; R. Zaer Soleimani; J. Izadi

Volume 10, Issue 01 , Winter 2021, Pages 1-10

Abstract
  The main purpose of this article is to introduce the concept of $T$-contraction type mappings in the function weighed metric spaces and to obtain some coupled fixed points theorems in this framework. Also, an example and an application of the existence of a solution of a system of nonlinear integral ...  Read More

Research Paper Algebraic topology
2. Conjectures on the anti-automorphism of Z-basis of the Steenrod algebra

T. Vergili; I. Karaca

Volume 10, Issue 01 , Winter 2021, Pages 11-18

Abstract
  In this paper, we compute the images  of some of the $Z$-basis elements under the anti-automorphism map $\chi$ of the mod 2 Steenrod algebra $\mathcal{A}_2$ and propose some conjectures based on our computations.  Read More

Research Paper Functional analysis
3. A new implicit iteration process for approximating common fixed points of $\alpha$-demicontraction semigroup

A. E. Ofem; D. I. Igbokwe

Volume 10, Issue 01 , Winter 2021, Pages 19-34

Abstract
  It is our purpose in this paper to introduce the concept of $\alpha$-demicontractive semigroup. Also, we construct a new implicit iterative scheme for approximating the common fixed points of $\alpha$-demicontractive semigroup. We prove strong convergence of our new iterative scheme to the common fixed ...  Read More

Research Paper Algebraic topology
4. Topics on a class of pseudo-Michael algebras

A. Naziri-Kordkandi

Volume 10, Issue 01 , Winter 2021, Pages 35-41

Abstract
  In this paper, we first generalize the Gelfand-Mazur theorem for pseudo-Michael $Q$-algebras. Then some applications of the spectral mapping theorem are also investigated in $k$-Banach algebras.  Read More

Research Paper Linear and multilinear algebra; matrix theory
5. Characterization of matrices using m-projectors and singular value decomposition in Minkowski space

M. S. Lone; T. H. Khan

Volume 10, Issue 01 , Winter 2021, Pages 43-58

Abstract
  In this paper we characterize different classes of matrices in Minkowski space $\mathcal{M}$ by generalizing the singular value decomposition in terms of \emph{m}-projectors. Furthermore, we establish results on the relation between the range spaces and rank of the range disjoint matrices by utilizing ...  Read More

Research Paper Linear and multilinear algebra; matrix theory
6. On computing of integer positive powers for one type of tridiagonal and antitridiagonal matrices of even order

M. Beiranvand; M. Ghasemi Kamalvand

Volume 10, Issue 01 , Winter 2021, Pages 59-69

Abstract
  In this paper, firstly we derive a general expression for the $m$th power ($m\in\mathbb{N}$)  for one type of tridiagonal matrices of even order.  Secondly we present a method  for computing integer powers of the  antitridiagonal  matrices that is corresponding with these matrices. ...  Read More

Research Paper
7. Domination number of complements of functigraphs

A. Shaminejad; E. Vatandoost

Volume 10, Issue 01 , Winter 2021, Pages 71-78

Abstract
  Let $G=(V, E)$ be a simple graph. A subset $S \subseteq V(G)$ is a \textit{dominating set} of $G$ if every vertex in $V(G) \setminus S$ is adjacent to at least one vertex in $S.$ The \textit{domination number} of graph $G,$ denoted by $\gamma(G),$ is the minimum size of a dominating set of vertices $V(G).$ ...  Read More